# SDR ANCF2011108900097

- Difficulty date: October 8, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-111
- Aircraft serial: 2394
- Aircraft time: 2,028,473 hours, 10,934 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH WHEN SETTING FLAPS AT POSITION 2 F/CTL: FLAPS LOCKED - AUGMENT FAULT ON ECAM.
